# SDR UPS98826415

- Difficulty date: April 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 858
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING L/E O/B SECTION AT STA XFS858.00, THE UPPER L/E RIB IS CRACKED AT THE AFT END.  STOP DRILLED CRACK AND REPAIRED IAW SRM 57-2-0.
